advertisement
Question
Posted by: angie | 2012/08/12

antibiotics and contraceptive pill (yasmin)

Hi there,

I have been taking yasmin for the past 3 years, everyday at the same time.

Last month on the 8th of July, I had a bladder infection and was put on antibiotics until wednesday 11th July. It didnt go away so I went to the doctor on the 16th July and was prescribed antibiotics to take until that friday 20th July (5 days).

I asked my doctor about precautions for my pill perhaps being inactive during this time and he said to use precautions for a month, and to keep taking my pill like I have been (even though the next week after taking the antibiotics was my inactive tablets and when i had my period like normal).

I would just like to make sure if you perhaps know when my pill will be effective again?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should take extra precautions for two weeks after completing the antibiotics.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/13

You should take extra precautions for two weeks after completing the antibiotics.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement